# SDR SWAA2021021547976

- Difficulty date: January 20, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N267WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32525
- Aircraft time: 47,451 hours, 28,221 cycles
- System (JASC): 5200 · Doors
- Part: Bracket
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 192CR FORWARD MOUNT FITTING HAS EVIDENCE OF CORROSION. / REMOVED AND REPLACED FWD BRACKET PER SRM 51-40-02.
